# SDR FDEA201107152718

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381302020000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 47 BETWEEN SEAT TRACK 4L AND 5L, CLS ADAPTOR HAS CORROSION AT FLOOR   FLANGES/ CORNER RADIUS, ABOUT4 SQUARE INCHES.  R & R CLS ADAPTOR FR-47, BETWEEN SEAT TRACK 4L AND 5L IAW SRM 51-72-10, PAGES 1-3.
